Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 7, 2017Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2017, 8:25 AM EDT for Morris County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2017, 8:25 AM EDT (12:25 UTC)
Expired
Jul 7, 2017, 9:00 AM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 101 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WWUS81 KPHI 071225
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
825 AM EDT FRI JUL 7 2017

NJZ008-010-071300-
Morris-Somerset-
825 AM EDT FRI JUL 7 2017

...A LINE OF SHOWERS WILL AFFECT CENTRAL MORRIS AND NORTH CENTRAL
SOMERSET COUNTIES...

At 824 AM EDT, radar indicated intense showers were located along a 
line extending from Succasunna to near Chester. Movement was east at 
15 mph.

Winds up to 40 mph are possible with these showers.

These showers will be near...
  Succasunna around 830 AM EDT. 
  Succasunna-Kenvil around 835 AM EDT. 
  Mount Arlington and Mendham around 840 AM EDT. 
  Dover, Wharton and Victory Gardens around 850 AM EDT. 
  Morristown, Madison, Boonton, Rockaway, Morris Plains, Mountain 
  Lakes and Parsippany around 900 AM EDT. 

Other locations impacted by these showers include Hanover Township,
White Meadow Lake and Bernardsville.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4096 7442 4074 7442 4073 7469 4088 7470
TIME...MOT...LOC 1224Z 265DEG 14KT 4086 7469 4075 7468 

$$

Drag

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 6:57 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 7, 6:57 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
657 AM EDT Fri Jul 7 2017

.SYNOPSIS...
An area of low pressure will move to our northeast today. A
cold front is expected to move across the area on Saturday. High
pressure is forecast to build just to our south on Sunday. A
cold front may wash out as it approaches the east coast Sunday
night into Monday, before a stronger front approaches Tuesday
night into Wednesday. This front may stall near the area through
the end of the week with a couple of low pressure systems
moving eastward toward the east coast along the boundary.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The line of showers has been persistent over the Lehigh Valley,
NW NJ, and southern Poconos. Although hourly rates haven't been
nearly as high as what we saw with the storms yesterday, the
persistent moderate to heavy rain could be enough for flooding
for portions of this area. The mid level short wave trough
will continue to propagate closer to the region (as of 7 AM,
the trough axis at 500 mb was moving through western PA).

Once the trough axis shifts east of the region mid day, dry air
advection will begin, leading to dropping PW values.
Additionally, we should see a lull in any synoptic scale lift.
However, breaks in the clouds/differential heating could be
enough for isolated to scattered showers and thunderstorms
through the afternoon.

For areas that aren't seeing widespread showers this morning
(primarily along the Coastal Plains of NJ), areas of fog have
already developed and are expected to persist through mid
morning. However, winds shifting out of the north and
eventually west should limit the development of dense fog.

Expect breaks in the clouds as well once the trough moves east
of the region. As a result, went slightly above guidance for
highs today. Expect highs to range from the upper 70s to upper
80s, however, the highs may come later than usual.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Very late tonight, the next round of showers and thunderstorms
should approach from the west in advance of the cold front. If
the clouds and showers are later in arriving (after day break),
then patchy fog may develop very late tonight.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
After a relatively quiet weekend, an active week may be in
store.

A cold front is forecast move across the area on Saturday.
While moisture decreases across the area, especially Saturday,
PW values will remain around or slightly above 1.5 inches
overnight into early Saturday. There is also a couple of short
waves forecast to move across the area during the day Saturday.
So there will remain a chance of showers and thunderstorms into
Saturday. As PW value drop during the afternoon and overnight
Saturday, precipitation chances will diminish.

High pressure is forecast to briefly build to our south Sunday
into Sunday night which will bring dry conditions to the area.
Sunday will be the best day of the long term forecast with dry
conditions, seasonable temperatures and lower humidity.

The high moves offshore and weakens sunday night into Monday as
a cold front approaches from the northwest, although this front
is expected to wash out before reaching the area. However, PW
values increase again by later Monday into Monday night. As a
couple of short wave/vorticity impulses slide across the area, a
few isolated/scattered shower may develop.

Another frontal boundary is forecast to approach the area on
Tuesday into Wednesday, and may stall near the area through the
end of the week. As the front stalls near the area, a couple of
low pressure systems could move eastward along the boundary and
affect the area. Meanwhile, several short wave/vorticity
impulses will move across the area as well through the period.
This could lead to an increase in precipitation chances for the
middle to end of the week. PW values increase again to 1.5-1.75
inches, and very well could top 2 inches, so periods of heavy
rain would be possible again.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

IFR conditions are expected to persist through much of the
morning hours. Should see most locations improve to VFR near or
after 18Z. However, there may be a brief period of fog after
06Z which may once again result in MVFR or even IFR conditions.
There will be a chance for thunderstorms through out the TAF
period, but the coverage is expected to be too limited to
mention in the TAFs at this time.

Wind direction will be variable shifting from northwesterly to
southwesterly through the day. Wind speeds though are expected
to remain near or below 10 kt.

OUTLOOK...

Saturday...Generally VFR expected. Slight chance of showers. Gusty
westerly winds 15-20 knots.

Saturday night-Sunday night...Generally VFR expected.

Monday-Tuesday...Generally VFR expected with a slight chance of
showers and thunderstorms. Any showers or thunderstorms could
temporarily lead to lower conditions

&&

.MARINE...
Winds and seas are expected to stay below SCA criteria today
and tonight. Gusts near or just above 20 kt will be possible
tonight, but are expected to stay below 25 kt.

Areas of fog will be possible through mid morning. A shift in
the wind direction should limit the development of dense fog
though.

Outlook...
Saturday-Tuesday...Generally sub Small Craft Advisory
conditions expected. Winds may gust around 20 knots at times
through the period, and seas will be the highest Saturday into
Sunday around 3-4 feet.

RIP CURRENTS...

The risk for the formation of dangerous rip currents is
expected to be low today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Johnson
Short Term...Johnson
Long Term...Robertson
Aviation...Johnson/Robertson
Marine...Johnson/Robertson
Hazardous weather outlook, Jul 7, 3:30 AM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
330 AM EDT Fri Jul 7 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-080730-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
330 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Showers and thunderstorms today will be capable of producing heavy
rain, leading to poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-080730-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
330 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 7, 2:54 AM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A DAYCARE WAS FLOODED DUE TO HIGH WATER. SEVERAL
            VEHICLES STUCK IN HIGH WATER.

0500 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.02 INCH       KENT               DE   MESONET

0500 PM     FLOOD            MIDDLETOWN              39.45N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            PATRIOT DRIVE FLOODED

0500 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   SOCIAL MEDIA

            FLASH FLOODING ON WIGGINS MILL RD NEAR WIGGINS MILL
            POND

0503 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M5.78 INCH       CECIL              MD   MESONET

            RAINFALL RATES OF 4 INCHES PER HOUR.

0504 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.20 INCH       NEW CASTLE         DE   MESONET

0532 PM     FLOOD            1 SE MIDDLETOWN         39.44N  75.70W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT INTERSECTION OF 299 AND 301 AT HOOBERS INC.

0535 PM     FLOOD            TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   TRAINED SPOTTER

            SEVERAL FIELDS IN LOW-LYING AREAS FLOODED.

0600 PM     FLOOD            1 SW TOWNSEND           39.38N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            DEXTER CORNER ROAD... AND LEVELS ROAD FLOODED.

0640 PM     FLOOD            2 E SASSAFRAS           39.37N  75.77W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            CALDWELL CORNER ROAD FLOODED.

0700 PM     FLOOD            2 NW VANDYKE            39.38N  75.77W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            TOP ROAD OF GREEN GIANT ROAD AT THE MARYLAND LINE ROAD
            WASHED OUT. TIME ESTIMATED

&&

EVENT NUMBER PHI1700914 PHI1700917 PHI1700920 PHI1700923 PHI1700915
PHI1700916 PHI1700919 PHI1700918 PHI1700921 PHI1700922 PHI1700924

SFJ
Local storm report, Jul 7, 6:24 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     HEAVY RAIN       LEHIGHTON               40.83N  75.72W
07/07/2017  M2.36 INCH       CARBON             PA   MESONET

&&

EVENT NUMBER PHI1700925

WD
Local storm report, Jul 7, 6:28 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     HEAVY RAIN       LEHIGH TWP              40.75N  75.54W
07/07/2017  M2.53 INCH       NORTHAMPTON        PA   MESONET

&&

EVENT NUMBER PHI1700926

WD
Local storm report, Jul 7, 7:54 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A DAYCARE WAS FLOODED DUE TO HIGH WATER. SEVERAL
            VEHICLES STUCK IN HIGH WATER.

0500 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.02 INCH       KENT               DE   MESONET

0500 PM     FLOOD            MIDDLETOWN              39.45N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            PATRIOT DRIVE FLOODED

0500 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   SOCIAL MEDIA

            FLASH FLOODING ON WIGGINS MILL RD NEAR WIGGINS MILL
            POND

0503 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M5.78 INCH       CECIL              MD   MESONET

            RAINFALL RATES OF 4 INCHES PER HOUR.

0504 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.20 INCH       NEW CASTLE         DE   MESONET

0532 PM     FLOOD            1 SE MIDDLETOWN         39.44N  75.70W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT INTERSECTION OF 299 AND 301 AT HOOBERS INC.

0535 PM     FLOOD            TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   TRAINED SPOTTER

            SEVERAL FIELDS IN LOW-LYING AREAS FLOODED.

0600 PM     FLOOD            1 SW TOWNSEND           39.38N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            DEXTER CORNER ROAD... AND LEVELS ROAD FLOODED.

0640 PM     FLOOD            2 E SASSAFRAS           39.37N  75.77W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            CALDWELL CORNER ROAD FLOODED.

0700 PM     FLOOD            2 NW VANDYKE            39.38N  75.77W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            TOP ROAD OF GREEN GIANT ROAD AT THE MARYLAND LINE ROAD
            WASHED OUT. TIME ESTIMATED

1000 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M8.16 INCH       CECIL              MD   MESONET

1000 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.73 INCH       NEW CASTLE         DE   MESONET

1000 PM     HEAVY RAIN       GALENA                  39.34N  75.88W
07/06/2017  M5.85 INCH       KENT               MD   MESONET

1000 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.41 INCH       KENT               DE   MESONET

1000 PM     HEAVY RAIN       ELKTON                  39.60N  75.82W
07/06/2017  M2.47 INCH       CECIL              MD   MESONET

1000 PM     HEAVY RAIN       1 SW ELKTON             39.59N  75.83W
07/06/2017  M3.37 INCH       CECIL              MD   MESONET

1000 PM     HEAVY RAIN       NORTH EAST              39.60N  75.94W
07/06/2017  M2.44 INCH       CECIL              MD   MESONET

0500 AM     HEAVY RAIN       1 SSE MIDDLETOWN        39.44N  75.71W
07/07/2017  M6.80 INCH       NEW CASTLE         DE   COCORAHS

            24 HOUR RAINFALL.

0622 AM     HEAVY RAIN       LEHIGHTON               40.83N  75.72W
07/07/2017  M2.36 INCH       CARBON             PA   MESONET

0626 AM     HEAVY RAIN       LEHIGH TWP              40.75N  75.54W
07/07/2017  M2.53 INCH       NORTHAMPTON        PA   MESONET

0700 AM     HEAVY RAIN       4 NNW MIDDLETOWN        39.50N  75.75W
07/07/2017  M3.86 INCH       NEW CASTLE         DE   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       2 SW CLAYTON            39.28N  75.66W
07/07/2017  M2.32 INCH       KENT               DE   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 WSW LEHIGHTON         40.81N  75.77W
07/07/2017  M3.20 INCH       CARBON             PA   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 NNW HAMBURG           40.57N  75.99W
07/07/2017  M2.87 INCH       BERKS              PA   COCORAHS

            24 HOUR RAINFALL.

0741 AM     HEAVY RAIN       BRODHEADSVILLE          40.92N  75.40W
07/07/2017  M2.01 INCH       MONROE             PA   MESONET

0747 AM     HEAVY RAIN       SAYLORSBURG             40.90N  75.32W
07/07/2017  M2.54 INCH       MONROE             PA   MESONET

0747 AM     HEAVY RAIN       MOUNT BETHEL            40.90N  75.11W
07/07/2017  M2.29 INCH       NORTHAMPTON        PA   MESONET

0748 AM     HEAVY RAIN       BELVIDERE               40.83N  75.08W
07/07/2017  M2.38 INCH       WARREN             NJ   MESONET

0749 AM     HEAVY RAIN       HARMONY TWP             40.75N  75.13W
07/07/2017  M2.47 INCH       WARREN             NJ   MESONET

0749 AM     HEAVY RAIN       COPELLA                 40.80N  75.37W
07/07/2017  M3.18 INCH       NORTHAMPTON        PA   MESONET

0750 AM     HEAVY RAIN       JAMESVILLE              40.74N  75.42W
07/07/2017  M3.02 INCH       NORTHAMPTON        PA   MESONET

0751 AM     HEAVY RAIN       OREFIELD                40.63N  75.58W
07/07/2017  M2.21 INCH       LEHIGH             PA   MESONET

0751 AM     HEAVY RAIN       1 W ALLENTOWN           40.59N  75.50W
07/07/2017  M2.70 INCH       LEHIGH             PA   MESONET

0752 AM     HEAVY RAIN       BETHANY BEACH           38.54N  75.07W
07/07/2017  M4.74 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1700914 PHI1700917 PHI1700920 PHI1700923 PHI1700915
PHI1700916 PHI1700919 PHI1700918 PHI1700921 PHI1700922 PHI1700924
PHI1700928 PHI1700929 PHI1700930 PHI1700931 PHI1700932 PHI1700933
PHI1700934 PHI1700927 PHI1700925 PHI1700926 PHI1700935 PHI1700946
PHI1700947 PHI1700948 PHI1700936 PHI1700937 PHI1700938 PHI1700939
PHI1700940 PHI1700941 PHI1700942 PHI1700943 PHI1700944 PHI1700945

THIS INCLUDES BOTH ROUNDS OF HEAVY RAINFALL. THE FIRST ROUND WAS LATE
YESTURDAY AFTERNOON ACROSS NORTHERN DELAWARE AND THE SECOND ROUND IS
CURRENTLY ONGOING ACROSS THE LEHIGH VALLEY AND NORTHERN NEW JERSEY.

GAINES
Local storm report, Jul 7, 8:20 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     FLOOD            HACKETTSTOWN            40.85N  74.83W
07/07/2017                   WARREN             NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED INCLUDING ROUTE 46.

&&

EVENT NUMBER PHI1700949

GAINES
Special weather statement, Jul 7, 8:25 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
825 AM EDT FRI JUL 7 2017

NJZ008-010-071300-
Morris-Somerset-
825 AM EDT FRI JUL 7 2017

...A LINE OF SHOWERS WILL AFFECT CENTRAL MORRIS AND NORTH CENTRAL
SOMERSET COUNTIES...

At 824 AM EDT, radar indicated intense showers were located along a
line extending from Succasunna to near Chester. Movement was east at
15 mph.

Winds up to 40 mph are possible with these showers.

These showers will be near...
  Succasunna around 830 AM EDT.
  Succasunna-Kenvil around 835 AM EDT.
  Mount Arlington and Mendham around 840 AM EDT.
  Dover, Wharton and Victory Gardens around 850 AM EDT.
  Morristown, Madison, Boonton, Rockaway, Morris Plains, Mountain
  Lakes and Parsippany around 900 AM EDT.

Other locations impacted by these showers include Hanover Township,
White Meadow Lake and Bernardsville.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4096 7442 4074 7442 4073 7469 4088 7470
TIME...MOT...LOC 1224Z 265DEG 14KT 4086 7469 4075 7468

Drag

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 4:37 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 7, 7:00 AM EDTAreal Flood WarningPHIWarren6 hr
Jul 7, 8:15 AM EDTAreal Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 7, 9:51 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset3 hr
Jul 7, 12:11 PM EDTAreal Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 7, 1:00 PM EDTAreal Flood WarningPHIWarren4 hr
Jul 7, 7:30 PM EDTSpecial Weather StatementPHIDelaware30 min
Jul 7, 7:43 PM EDTSpecial Weather StatementPHIPhiladelphia62 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.